# SDR ASOA06183

- Difficulty date: February 14, 2006
- Submitted: March 9, 2006
- Operation: Air carrier
- Aircraft: N636AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 375
- Engine: Pwa PW127
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 51653152
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, N
- Precautionary procedure: E, F

## Discrepancy

DURING A TRAINING FLIGHT, THE CREW RECEIVED A FIRE WARNING INDICATION ON THE LT ENGINE.  THE CREW COMPLIED WITH THE QRH AND BOTH FIRE BOTTLES WERE DISCHARGED INTO THE LT ENGINE, AFTER WHICH THE FIRE INDICATION WENT OUT AND THE LT ENGINE WAS SHUTDOWN.  THE CREW DECLARED AN EMERGENCY AND THE EMERGENCY VEHICLES WERE DISPATCHED.  THE AIRCRAFT PERFORMED A SAFE SINGLE ENGINE LANDING.  MAINTENANCE INSPECTED THE LT ENGINE AND FOUND NO EVIDENCE OF A FIRE.  MAINT REMOVED AND REPLACED THE NR 1 FIRE DETECTION CONTROL UNIT AND THE FIRE BOTTLES AND SQUIBS’.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
